Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can I increase my height? Are there any side effects?

Hi I am 37 years old. Can I have increase my height 2-3 inches more. I am 4 11 now. Also tell me that is there any side effects in this age because I have operated 4 times. I had Hernia , and Goldbllader Stone , which has been operated and I have two kids aged about 11 yrs and 10 yrs with operation. I am not satisfied with my height, kindly tell me pls. Can I increase my height with ayurvedic product. Kindly suggest me the product for height increase. I am very grateful to you for this.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view
It is not possible to increase your height by Aaurvedic medicines.
If it was possible than nobody in this world was small.
Nor you will be here as you must have already known to it.
At this age if you need for professional purpose than only you can go to bone operations to increase your height as medicine induced height age has gone.
So I will suggest
To keep yourself satisfied what you have as there is no limit of demands.
Than if there is any problem you can come here.
Good luck.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor